# SDR QXEA200602008

- Difficulty date: July 30, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CORROSION ON ATTACH ANGLE FROM AFT DOOR FRAME OF RIGHT HAND EMERGENCY EXIT X262.40 AND SEAT TRACK ON BOTTOM SIDE OF ANGLE BY RIVET TAIL. REPAIED IAW DHC-8-200 SRM 51-20-11 AND 51-20-16.
